Vaccine making me ill?

Hi Everyone, yesterday I went to the doctors to get my meningitis vaccination as i recently got a letter in the post stating i needed one, after getting it done i was fine and went to work as usual but at about half 3 i started to get stomach cramps.

I put this down to not eating much as my appetite was horrendous yesterday but they persisted even after i had eaten and drank plenty of water. All last night too i kept waking up because of these cramps and had to sleep on my back because any other position was too uncomfortable but this morning when i got up my arm that was injected is itchy and sore which i knw is a common side effect but it feels like i have a dead arm and the cramps wont let up, siting down is just as bad as standing up and it feels like im a fish being gutted alive. Im trying everything i can to try and ease it but nothing is working and im stuck behind a desk until 5.

Any help? or should I just call my doctor.


1 Reply

  • hello,i feel sorry for you. i hope you feeling better since you wrote this post. And you did not experience more severe effects from the injection. Let me know how are you.Hugs xxx